# SDR DALA12015950871

- Difficulty date: December 12, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 75,216 hours, 69,884 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, EDGE DAMAGE WAS FOUND AT THE FORWARD EDGE OF THE FORWARD CARGO DOOR BETWEEN L-24R AND L-26R.  DAMAGE WAS REPAIRED IAW ER/A 509300-14.
